ArticleClinical case reports2020
Trimethoprim-induced drug reaction with eosinophilia and systemic symptoms (DRESS) associated with reactivation of human herpes virus-6 (HHV-6) leading to acute liver failure.
Article in Clinical case reports, 2020. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 4 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
4 citing papers in PubMed, 6 citations in OpenAlex.
- Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS): Focus on the Pathophysiological and Diagnostic Role of Viruses.Microorganisms · 2023Review
- Cortisol in Peripheral Blood Predicts the Severity and Prognosis in Patients with Liver Failure at 90 Days.Risk management and healthcare policy · 2021Article
- Trimethoprim-induced drug reaction with eosinophilia and systemic symptoms (DRESS) associated with reactivation of human herpes virus-6 (HHV-6) leading to acute liver failure.Clinical case reports · 2020Article
- Immunopathogenic Insights on Preferential Human Herpesvirus-6 Reactivation in Drug Rash With Eosinophilia and Systemic Symptoms: A Scoping Review.Journal of cutaneous medicine and surgeryArticle
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
7 authors at 2 institutions in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome can have insidious symptoms which may lead to acute liver failure and death. Prompt recognition, stopping offending drug, and initiating corticosteroid are the mainstay of treatment. Early involvement of a specialist liver unit is vital.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.